# SDR EIAA20110910225

- Difficulty date: September 10, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 100,290 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT LANDING GEAR WOULD NOT RETRACT.  BLEED WING GEAR DOWN LOCK ACTUATOR PER AMM 32-32-15. LEAK CHECKED GOOD.
